International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 2, Pages 267-274

On a class of continous flow

Ramon Mogollon

Deparmento de Matemáticas, Escuela de Ciencias, Universidad Centro Occidental, Barquisimeto, Venezuela

Received 20 August 1979; Revised 9 November 1979

Copyright © 1980 Ramon Mogollon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper involves characterizations of a class of continuous flows. The flows considered are those in which the positive prolongation of each point coincides with the trajectory through the point. The characterizations are based on the theory of prolongation.